References

  1. Gorodetskii V.V., Drin' Ya.M. Nonlocal multipoint with respect to time problem for evolution pseudo-differential equations in spaces of periodic functions. Bukovyna Math. J. 2014, 2 (1), 26-42. (in Ukrainian)
  2. Il'kiv V.S. Multipoint nonlocal boundary value problem for a system of nonhomogeneous partial differential equations with time variable continuous coefficients. Math. Bull. Shevchenko Sci. Soc. 2004, 1, 47-58. (in Ukrainian)
  3. Il'kiv V.S. The smoothness of solutions of the problems with nonlocal multi-point conditions for strictly hyperbolic equations. Carpathian Math. Publ. 2009, 1 (1), 47-58. (in Ukrainian)
  4. Il'kiv V.S. Time-Variable Extension of the Solution of a Nonlocal Multipoint Problem for Partial Differential Equations with Constant Coefficients. J. Math. Sci. 2001, 107 (1), 3615-3619. doi: 10.1023/A:1011954509838 (translation of Mat. Metodi Fiz.-Mekh. Polya 1998, 41 (4), 78-82. (in Ukrainian))
  5. Il'kiv V.S., Ptashnyk B.I. Problems for partial differential equations with nonlocal conditions. Metric approach to the problem of small denominators. Ukrainian Math. J. 2006, 58 (12), 1847-1875. doi: 10.1007/s11253-006-0172-8 (translation of Ukrain. Mat. Zh. 2006, 58 (12), 1624-1650. (in Ukrainian))
  6. Il'kiv V.S., Maherovska T.V. Boundary-value problem with non-local multipoint conditions for hyperbolic equation. Math. Methodi Fiz.-Mekh. Polya 2007, 50 (3), 66-81. (in Ukrainian)
  7. Il'kiv V.S., Maherovska T.V. Nonlocal multi-point problem for high order strong hyperbolic equation. Math. Bull. Shevchenko Sci. Soc. 2007, 4, 107-115. (in Ukrainian)
  8. Martynyuk O.V. The multipoint problem for one class of differential-operational equations. Dopov. Nats. Akad. Nauk Ukr. 2011, 10, 19-24. (in Ukrainian)
  9. Martynyuk O.V., Gorodetskii V.V. Multipoint problem for a class of evolution equations. Differ. Equ. 2013, 49 (8), 975-985. doi: 10.1134/S0012266113080065 (translation of Differ. Uravn. 2013, 49 (8), 1005-1015. (in Russian))
  10. Ptashnyk B.Yo., Il'kiv V.S., Kmit' I.Ya., Polishchuk V.M. Nonlocal boundary value problems for partial differential equations. Naukova Dumka, Kyiv, 2002. (in Ukrainian)
  11. Savka I.Ya. Nonlocal boundary value problem for partial differential equations, constant coefficients of which lie on smooth curves. Math. Methodi Fiz.-Mekh. Polya 2009, 52 (4), 18-33. (in Ukrainian)
  12. Savka I.Ya. Nonlocal problem with dependent coefficients in conditions for the second-order equation in time variable. Carpathian Math. Publ. 2010, 2 (2), 101-110. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.